| Model Number |
37022 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(4), ubd: 29-nov-2020, udi#: (b)(4; product id: 977d260, serial/lot #: (b)(4), ubd: 17-apr-2021, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Study article summary: the study aimed to determine the feasibility of polymodal modulation therapy in subjects with chronic intractable lower back pain with or without leg pain.The authors concluded that the results of the study confirmed the functionality, efficacy, and safety of pm-scs in a trial phase stimulation period.Reported events: one patient (b)(4) experienced lead movement that was ¿definitely¿ procedure or device related.The event severity was considered mild and was resolved with reprogramming one day after the event.It was noted that an x-ray was performed to check the lead position and the patient was reprogrammed accordingly.Additional information received from the study¿s director of research reported the patient was reprogrammed on (b)(6) 2017 after x-ray imaging and the issue was resolved; the reprogramming provided optimal pain relief.It was noted the event started on (b)(6) 2017.Though it was reported the event was not unanticipated, it was noted the cause of the event was not clearly determined.No further complications were reported or anticipated.Please note the first paragraph of the reported event was initially reported in regulatory report 3007566237-2017-04865, but has since been split into this separate regulatory report due to the receipt of unique identifiers involving the patient.All further information received regarding the above reported event will be reported as part of this regulatory report.